# SDR SWAA021648

- Difficulty date: July 24, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 54,320 hours, 53,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT BASE BROKEN.  REMOVED AND REPLACED EXIT LIGHT ASSY PER MM.
